# SDR SWAA2022032272513

- Difficulty date: February 14, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar Web
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE REAR SPAR WEB LOCATED BETWEEN WBL 71.24 TO WBL 94.24 IRSS 146 APROX. BOOST PUMP LOWER AREA AT RT WING 2022-80086 / [01] TOOL USED: P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22 TOOL USED: P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22;[02] TOOL USED PN: FPK-PRO-104; SN: PRO-3448; DUE DATE: 18-NOV-22;[03] REMOVED CORROSION TRAILING EDGE REAR SPAR WEB LOCATED BETWEEN WBL 71.24 TO WBL 94.24 IRSS 146 APROX. BOOST PUMP LOWER AREA IAW B737-700 51-10-02 AND SRM 57-20-10-1A-3 PARAGRAPH 4.A AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE.EVALUATED REWORK AREA AND FOUND WITHIN LIMITS DUE TO MAXIMUM TOTAL CROSS SECTION AREA LOSS IS LESS THAN 0.400 SQUARE INCH AND THE DEPTH OF REMOVED MATERIAL IS LESS THAN 0.100 INCH IAW B737-700 SRM 57-20-10-1A-3 ALLOWABLE DAMAGE 3 PARAGRAPH 4.A(1) FIGURE 102 ZONE 2 DETAIL B TABLE 101.SEE INDIVIDUAL SIGN-OFFS BELOW;[04] TASK CARD COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
